Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dieantwoord

4 months in and a crazy breakout of tiny itchy bumps!?!

Recommended Posts

Hi

I was prescribed Accutane, 50mg a day for 5 months (which I have mostly been taking as a single dosage.) I've been very good about taking all the typical, standard precautions, aside from blood tests. I've been taking it for 4 months without problems. But, about ten days ago I started breaking out in tiny, itchy bumps, all over my cheeks and neck (and anywhere where the skin is very thin) and it's getting worse. I think it could be because there are alot of irritants in the air nowadays, as we have yellow dust from China, and it happened very suddenly, but I dunno, it could be something else, but what?

I have been using a mild cortizone cream to help, and have cut my dosage to 40mg a day (20mg in the morning, 20mg at night.)

So what do you think?

The local dermatologist does not speak English, as I discovered when going to see about a mole removal)

should I worry? Should I stop taking it, or should I stick it out?

Help!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×